# SDR ASAA2013093096175

- Difficulty date: September 30, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 48,168 hours, 21,787 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 31422005AV
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN COWL UPPER  INSIDE SKIN CHAFED UNDER RUB STRIP.  ACFT GROUNDED. REPAIRED NR 2 LT FAN COWL IAW REO G16745, REV C TITLED REPAIR - NR 2 ENGINE INBD FAN COWL SKIN, UPPER AFT CORNER, GOUGE DATED 10/14/2013 AND EA NR 700-54EA-11315, REV A TITLED NR 2 ENGINE INBD FAN COWL SKIN UPPER AFT CORNER GOUGED.
